Uniqueness in cauchy's problem for elliptic equations with double characteristics

R. N. Pederson Carnegie Institute of Technology, Pittsburgh, Pa, U.S.A.

TBD mathscidoc:1701.332255

Arkiv for Matematik, 6, (6), 535-549, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{r.1967uniqueness,
  title={Uniqueness in cauchy's problem for elliptic equations with double characteristics},
  author={R. N. Pederson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436934352064},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={6},
  pages={535-549},
  year={1967},
}
R. N. Pederson. Uniqueness in cauchy's problem for elliptic equations with double characteristics. 1967. Vol. 6. In Arkiv for Matematik. pp.535-549. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436934352064.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved